Modeling the geomagnetic perturbations produced by ionospheric currents, above and below the ionosphere

Richmond, A.D. (2002) Modeling the geomagnetic perturbations produced by ionospheric currents, above and below the ionosphere. Journal of Geodynamics, 33 (1-2). pp. 143-156. ISSN 0264-3707

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Geodynamics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/1900/1908
Subjects:
ID Code:
35313
Deposited By:
Deposited On:
20 Jan 2011 10:13
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:05